# SDR DALA2016070605119

- Difficulty date: July 5, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 63,701 hours, 45,851 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Doubler
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON PREVIOUS REPAIR DOUBLER OF TAIL CONE SLIDE PLATFORM AT AFT ACCESSORY COMPARTMENT.  DOUBLER WAS REPLACED IAW ER/A 41283-14AM.
